# SDR DALA2022091206062

- Difficulty date: September 9, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 77,112 hours, 10,202 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3310 FOUND CANON PLUG 4132KS3-B ON #1 ENG T/R LOWER LEFT LOCKING ACTUATOR BURNED DAMAGE. CORECTIVE ACTION: INSTALLED NEW WIRE BUNDLE PER A330 AMM 20-27. (2401910)
